# SDR CA031107014

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 15,081 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006935
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOTS REPORTED THAT WHILE CRUISING AT 23 000 FT THEY A HEARD CRACKLING SOUND.  SOON AFTER THEY DETECTED THIS SOUND, THE INTERIOR PANE OF THE LEFT  WINDSHIELD SHATTERED.  HEAT WAS NOT IN USE, AND THE AMBIENT TEMPERATURE WAS -30 C.  THE PILOTS IMMEDIATELY REDUCED PRESSURE AND DECENDED TO 10 000 FT, THEN RETURNED TO AMO FOR MAINTENANCE.
